# SDR ASAA1158760

- Difficulty date: January 11, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,393 hours, 4,332 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING THE APU STARTED NORMALLY HOWEVER THE APU GENERATOR WOULD NOT COME ONLINE.  C/B'S ALL IN. APU GEN FREQ'S & VOLTS INDICATED 0 VOLTS & FREQ'S BLANK.  PERFORMED FIM TASK 24 31 00 810 TO 801 FOUND SPCU MESSAGE PERFORMED FIM TASK 24 34 00 810 802 CYCLED SPCU, CIRCUIT BREAKERS MESSAGE CLEARED CLASSIFIED AS INTERMITTENT FAULT, NO HISTORY FOR 30 DAYS, SEAMC NOTIFIED.
